Alert archive / Alabama / Tornado Warnings in 2012
Tornado Warning 32, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Sep 2, 2012, 5:40 PM CDT for Jackson County, Madison County, Alabama. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2012, 5:40 PM CDT (22:40 UTC)
- Expired
- Sep 2, 2012, 6:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Jackson County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 34 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 5:43 PM CDT | TSTM WND DMG | 4 Nw Owens Crossroads, AL | A TREE WAS WAS BLOWN. |
| Sep 2, 5:55 PM CDT | TSTM WND DMG | 1 Ssw Huntsville, AL | POWER LINES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 2:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
539 WFUS54 KHUN 022240 TORHUN ALC071-089-022315- /O.NEW.KHUN.TO.W.0032.120902T2240Z-120902T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 540 PM CDT SUN SEP 2 2012 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... WESTERN JACKSON COUNTY IN NORTHEAST ALABAMA... SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA... * UNTIL 615 PM CDT * AT 539 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HUNTSVILLE...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...GURLEY...WOODVILLE AND PAINT ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3488 8622 3461 8618 3461 8664 3480 8666 TIME...MOT...LOC 2236Z 264DEG 29KT 3473 8658 $$ SL
2 follow-up statements
360 WWUS54 KHUN 022246 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 546 PM CDT SUN SEP 2 2012 ALC071-089-022315- /O.CON.KHUN.TO.W.0032.000000T0000Z-120902T2315Z/ JACKSON AL-MADISON AL- 546 PM CDT SUN SEP 2 2012 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WESTERN JACKSON AND SOUTHEASTERN MADISON COUNTIES... AT 541 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR JONES VALLEY IN HUNTSVILLE...MOVING EAST AT 35 MPH. RADAR IS SHOWING STRONG INDICATION OF A DEVELOPING TORNADO IN THE JONES VALLEY AREA...SO TAKE IMMEDIATE SHELTER NOW! LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...GURLEY...WOODVILLE AND PAINT ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3488 8622 3461 8618 3461 8664 3480 8666 TIME...MOT...LOC 2241Z 264DEG 29KT 3473 8653 $$ KULA
496
WWUS54 KHUN 022304
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
604 PM CDT SUN SEP 2 2012
ALC089-022325-
/O.CAN.KHUN.TO.W.0032.000000T0000Z-120902T2315Z/
MADISON AL-
604 PM CDT SUN SEP 2 2012
...THE TORNADO WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF SOUTHEASTERN MADISON COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3488 8622 3461 8618 3461 8633 3463 8636
3474 8636 3476 8634 3479 8634 3479 8633
3481 8635 3483 8633 3486 8635 3486 8633
TIME...MOT...LOC 2303Z 264DEG 29KT 3475 8635
$$
ALC071-022315-
/O.CON.KHUN.TO.W.0032.000000T0000Z-120902T2315Z/
JACKSON AL-
604 PM CDT SUN SEP 2 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
WESTERN JACKSON COUNTY...
AT 600 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR GURLEY...OR 12 MILES SOUTHEAST OF MOORES MILL...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE AND PAINT ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3488 8622 3461 8618 3461 8633 3463 8636
3474 8636 3476 8634 3479 8634 3479 8633
3481 8635 3483 8633 3486 8635 3486 8633
TIME...MOT...LOC 2300Z 264DEG 29KT 3475 8635
$$
SLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Sep 2, 5:03 PM CDT, 37 minutes earlier.
Area forecast discussion, Sep 2, 5:03 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 503 PM CDT SUN SEP 2 2012 .UPDATE... QUICK UPDATE TO FCST TO ADD CULLMAN CNTY IN THE TORNADO WATCH UNTIL 10 PM. && .DISCUSSION... LINE OF STORMS WITH A FEW STRONG TO SVR TSRA EXTENDED FROM HUNTLAND TO RED BAY...MOVING EAST AT 30 MPH. WITH GOOD LOW LEVEL SHEAR THERE WILL BE A CHC OF A FEW BRIEF TORNADOES ACROSS THE CWA. HOWEVER ATTM NO REPORTS OF ANY TORNADOES WERE RECEIVED BY THE NWS IN HUN. 07 && .AVIATION... /ISSUED 1218 PM CDT SUN SEP 2 2012/ FOR 18Z TAFS... MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE NEXT 24 HOURS. SOME BREAKS AND BRIEF OSCILLATIONS TO VFR ARE POSSIBLE. TSRA ARE LIKELY (AFTER 19Z AT KMSL AND AFTER 20Z AT KHSV) AND CONTINUING THROUGH 01-02Z. HAVE ATTEMPTED TO TIME POTENTIAL TSRA ACTIVITY WITH DROPS TO IFR POSSIBLE BTWN 22-02Z. AN ADDITIONAL WAVE OF -TSRA IS POSSIBLE BTWN 01Z-12Z. SL.77 && .PREV DISCUSSION... /ISSUED 204 PM CDT SUN SEP 2 2012/ FOCUS OF THIS FORECAST IS THE NEXT 24-36 HOURS AS THE REMNANT ISAAC LOW AND ASSOCIATED WIND FIELDS SHIFT INTO THE OH/TN VALLEYS. POTENT INSTABILITY IS DEVELOPING ACROSS AR/NRN MS/SWRN TN/NWRN AL WITH ML CAPE VALUES OF 2000-3000 J/KG. THIS AREA IS IN JUXTAPOSITION OF A CORE OF STRONGER LOW-MID LEVEL FLOW...AND SHOULD PRODUCE A FAVORABLE COMBINATION FOR SEVERE STORMS LATE THIS AFTN AND EVENING. ATTM...VIS IMAGERY IS SHOWING THAT A STABLE LAYER OR CAP EXISTS AT THIS HOUR...WITH CLOUD STREETS FLOWING PERPENDICULAR TO THE SHEAR VECTORS. HOWEVER...WITH T/TD OBS OF ~A90/L70S NOW BEING OBSERVED OVER NWRN AL/NRN MS...JUST A BIT MORE ADDED HEATING SHOULD BREAK THIS CAP. A CONVERGENCE AXIS/TROF EXTENDS ALONG AND JUST NW OF THE I-40 CORRIDOR IN WRN TN...AND IS THE FAVORED AREA FOR INITIAL DEVELOPMENT BETWEEN NOW AND 22Z...BUT WE CANNOT RULE OUT DEVELOPMENT FURTHER SE AS WELL. THE INITIAL DEVELOPMENT MAY BE SUPERCELLULAR BEFORE EVOLVING QUICKLY INTO A QCLS. IN SUCCESSIVE RUNS OF THE NAM SINCE YDA...A STRONG CONVECTIVE/QPF SIGNAL HAS INDICATED A PRONOUNCED LINEAR MCS DEVELOPING IN THIS CORRIDOR...AND TRACKING E-SEWD THIS EVENING...AFFECTING OUR ENTIRE FORECAST AREA. 1KM BULK SHEAR OF 20-30KT AND 1KM SRH VALUE OF 150-200 M2/S2 WILL BE SUFFICIENT FOR BRIEF LOW LEVEL MESO DVLPMT AND PSBL TORNADOES...DESPITE RATHER WEAK MID-UPPER LEVEL FLOW. MORE LIKELY WILL BE SMALL SCALE BOW ECHOES CAPABLE OF BRIEF DMGG WINDS. THE WEAKER MID-UPPER LEVEL FLOW WILL BE MORE CONDUSIVE TO SLOWER MOVING STORMS WITH INTENSE RAINFALL GIVEN THE HIGH PW ENVIRONMENT. RAINFALL AMTS OF 2-3 INCHES ARE QUITE POSSIBLE TONIGHT INTO EARLY MONDAY. ON MONDAY INTO MONDAY NIGHT...THE MORE ROBUST LOW LEVEL WIND FIELDS AND MOISTURE TRANSPORT AXES SHIFT TO OUR S. HOWEVER...WE HAVE MAINTAINED CATEOGORICAL POPS NONETHELESS AS ANOTHER VORT LOBE DROPS SE THRU MIDDLE TN INTO NRN AL. DPVA/-DIV Q/MODEL UVV FIELDS REMAINS QUITE PRONOUNCED AND SHOULD SUPPORT WIDESPREAD SHRA AND EMBEDDED TSRA. MOS TEMPS LOOK PRESUMPTIVELY HIGH IN THIS SITUATION...SO HAVE FAVORED RAW MODEL TEMPS VS MOS. OVERNIGHT LOWS SHOULD BE RATHER PERSISTENT WITH LITTLE AIRMASS CHANGE FROM THE CURRENT MARITIME TROPICAL ONE IN PLACE. A DRIER PERIOD IS ANTICIPATED MID-LATE WEEK BEFORE A POTENTIALY STRONG POS TILT UPPER TROF DIGS SEWD THRU THE OH/LWR MS VALLEYS. NO SIGNIFICANT CHGS ARE NEEDED TO THE CURRENT FORECAST. INITIAL WAVES AHEAD OF THIS TROF WILL BE TRICKY TO TIME. AK && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 2, 1:17 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 117 PM CDT SUN SEP 2 2012 ALZ001>010-016-TNZ076-096-097-030300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 117 PM CDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATER THIS AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...FREQUENT LIGHTNING...HEAVY RAINFALL AND...A FEW BRIEF SPIN UP TORNADOES. LATER THIS EVENING...A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO DEVELOP NORTHWEST OF THE AREA OVER WESTERN TENNESSEE AND MOVE SOUTHEASTWARD TOWARD THE TENNESSEE VALLEY. DAMAGING WINDS AND HEAVY RAINFALL WOULD BE THE PRIMARY THREATS WITH THIS ROUND OF THUNDERSTORMS. THE POTENTIAL FOR SEVERE WEATHER WILL END FROM WEST TO EAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDWEEK NEXT WEEK AS A COLD FRONT FINALLY APPROACHES FROM THE NORTHWEST. GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM ANY STRONGER STORMS THAT DEVELOP DURING THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE OR TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY.
In the hours before
Special weather statement, Sep 2, 12:34 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1234 PM CDT SUN SEP 2 2012 ALZ009-010-021800- DE KALB AL-JACKSON AL- 1234 PM CDT SUN SEP 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND SOUTHEASTERN JACKSON COUNTIES UNTIL 100 PM CDT... AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLLYWOOD...OR 6 MILES EAST OF SCOTTSBORO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HENAGAR...PISGAH...IDER AND DUTTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3460 8558 3459 8595 3469 8598 3486 8567 TIME...MOT...LOC 1733Z 253DEG 18KT 3466 8593 KULA
Special weather statement, Sep 2, 2:54 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SUN SEP 2 2012
ALZ001-005-022030-
LAUDERDALE AL-LIMESTONE AL-
254 PM CDT SUN SEP 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 330 PM CDT...
AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEXINGTON...OR 20 MILES SOUTH OF
LAWRENCEBURG...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELKMONT...ANDERSON AND LESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 3499 8692 3499 8690 3488 8688 3485 8731
3500 8734
TIME...MOT...LOC 1951Z 258DEG 22KT 3496 8727
KULALocal storm report, Sep 2, 3:19 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST 3 E KILLEN 34.86N 87.48W
09/02/2012 E60 MPH LAUDERDALE AL TRAINED SPOTTER
ESTIMATED WIND GUST OF 60MPH NEAR US 72 AND CR 31
&&
JMSSpecial weather statement, Sep 2, 3:56 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 356 PM CDT SUN SEP 2 2012 ALZ001-002-004-022130- LAUDERDALE AL-LAWRENCE AL-COLBERT AL- 356 PM CDT SUN SEP 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE... NORTHWESTERN LAWRENCE AND EASTERN COLBERT COUNTIES UNTIL 430 PM CDT... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TUSCUMBIA...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE... LEIGHTON...NORTH COURTLAND AND COURTLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3483 8729 3456 8727 3458 8782 3476 8784 TIME...MOT...LOC 2055Z 267DEG 34KT 3468 8776 RSB
Local storm report, Sep 2, 4:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
438 PM CDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ENE ELKMONT 34.93N 86.97W
09/02/2012 LIMESTONE AL TRAINED SPOTTER
POWER LINES AND BRANCHES 2 TO 3 INCHES IN DIAMETER
REPORTED DOWN.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 12:34 PM CDT | Special Weather Statement | HUN | Jackson | 26 min |
| Sep 2, 2:54 PM CDT | Special Weather Statement | HUN | Limestone | 36 min |
| Sep 2, 3:56 PM CDT | Special Weather Statement | HUN | Colbert | 34 min |
| Sep 2, 4:05 PM CDT | Tornado Warning | HUN | Colbert, Lawrence | 25 min |
| Sep 2, 4:09 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 36 min |
| Sep 2, 4:14 PM CDT | Tornado Warning | HUN | Limestone, Madison | 31 min |
| Sep 2, 4:27 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 33 min |
| Sep 2, 4:40 PM CDT | Tornado Warning | HUN | Jackson, Madison | 35 min |
| Sep 2, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 30 min |
| Sep 2, 5:04 PM CDT | Tornado Warning | HUN | Jackson | 26 min |
| Sep 2, 5:05 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 25 min |
| Sep 2, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 31 min |
| Sep 2, 5:18 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Sep 2, 5:24 PM CDT | Tornado Warning | HUN | Limestone, Madison | 36 min |
| Sep 2, 5:32 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 28 min |
| Sep 2, 5:33 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Sep 2, 5:44 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Sep 2, 5:45 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 30 min |
| Sep 2, 5:50 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 25 min |
| Sep 2, 5:55 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 20 min |
| Sep 2, 5:58 PM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Sep 2, 6:02 PM CDT | Tornado Warning | HUN | Jackson | 28 min |
| Sep 2, 6:07 PM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 3 hr |
| Sep 2, 6:09 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 36 min |
| Sep 2, 6:30 PM CDT | Special Weather Statement | HUN | Lauderdale | 45 min |
| Sep 2, 6:37 PM CDT | Special Weather Statement | HUN | DeKalb | 53 min |
| Sep 2, 6:45 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Sep 2, 6:52 PM CDT | Special Weather Statement | HUN | Marshall | 53 min |
| Sep 2, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 34 min |
Nearby
Tornado Warnings in Alabama, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.